# SDR 99ZZZX3343

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Condition: Rough
- Location: Tail Rotor
- Part time: 881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOUSING 206-061-432-116 CRACKED AND WORKING RIVETS.  FOUND 2 EACH BEARINGS 407-340-339-103 ROUGH.
